TITLE

Nitrofurantoin: cause of DRESS syndrome

AUTHOR(S)
Leão, Rodrigo Nazário; Barreto, Paulo; Leão, Ricardo R.; Ribeiro, José Vaz
PUB. DATE
May 2013
SOURCE
BMJ Case Reports;May2013, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
88013063

 

Related Articles

  • Nitrofurantoin.  // Reactions Weekly;7/13/2013, Issue 1461, p31 

    An abstract of the article "Nitrofurantoin: cause of DRESS syndrome," by R. N. Leao and colleagues is presented.

  • Allopurinol/nitrofurantoin: DRESS syndrome in an elderly patient: case report.  // Reactions Weekly;Dec2013, Issue 1481, p5 

    The article presents a case study of an 85-year-old woman who as diagnosed with DRESS syndrome after receiving allopurinol and nitrofurantoin drugs.

  • Nitrofurantoin.  // Reactions Weekly;2/1/2014, Issue 1486, p23 

    The article presents a case study of a 77-year-old female patient with DRESS syndrome which developed while receiving nitrofurantoin for urinary tract infection.

  • Nitrofurantoin and Chronic Hepatitis. Tolman, Keith G. // Annals of Internal Medicine;Jan80, Vol. 92 Issue 1, p119 

    Presents information on the rarely recognized syndrome of nitrofurantoin-induced chronic active hepatitis. Number of courses of nitrofurantoin that are given yearly in the U.S. and Canada; Side effects of nitrofurantoin;Toxic derivatives which cause cell necrosis in animals and cell culture...

  • Nitrofurantoin.  // Reactions Weekly;2/13/2010, Issue 1288, p29 

    The article describes the case of a 77-year-old woman who acquired drug rash with eosinophilia and systemic symptoms (DRESS) syndrome while undergoing treatment with nitrofurantoin.

  • Nitrofurantoin-Induces Chronic Active Hepatitis. Black, Martin; Rabin, Lionel; Schatz, Nathan // Annals of Internal Medicine;Jan80, Vol. 92 Issue 1, p62 

    Presents the case of two patients who developed a syndrome stimulating the lupoid form of chronic active hepatitis during prolonged therapy with macrocrystalline nitrofurantoin. Use of nitrofurantoin; Quantification of lymphocyte transformation; Result of the liver histopathology; Features of...

  • Nitrofurantoin.  // Reactions Weekly;12/5/2009, Issue 1281, p23 

    The article describes the case of a man who experienced several episodes of systemic inflammatory response syndrome while receiving treatment with nitrofurantoin. He had a history of penicillin allergy and bladder cancer. After the completion of ceftriaxone treatment, nitrofurantoin was...

  • Ibuprofen.  // Reactions Weekly;Jun2015, Vol. 1554 Issue 1, p104 

    An abstract of the article "DRESS syndrome secondary to ibuprofen as a cause of hyperacute liver failure," by V. Roales-Gomez and colleagues is presented.

  • Ciprofloxacin/nitrofurantoin.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p63 

    The article presents a case study of a 45-year-old woman who developed Sweet's syndrome during treatment with ciprofloxacin and nitrofurantoin.

  • Nitrofurantoin.  // Reactions Weekly;4/21/2012, Issue 1398, p32 

    The article describes the case of a 79-year-old woman who developed systemic inflammatory response syndrome during treatment with nitrofurantoin.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics